# SDR CA061218014

- Difficulty date: December 18, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft time: 2,200 hours
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: A163395
- Condition: Leaking
- Location: Propeller
- Component: Propeller
- Component part number: D3A34C402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE GREASE SEAL FAILED. GREASE LEAVING HUB. PROP REMOVED AND SENT TO REPAIR FACILITY WHERE NEW SEALS WERE INSTALLED. PROP REINSTALLED AND A/C SERVICEABLE (TC NR 20061218014).
